Volume 25, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Blowups with log canonical singularities

Gregory Sankaran and Francisco Santos

Geometry & Topology 25 (2021) 2145–2166
Bibliography
1 R E Anno, Four-dimensional terminal Gorenstein quotient singularities, Mat. Zametki 73 (2003) 813 MR2010650
2 M Barile, D Bernardi, A Borisov, J M Kantor, On empty lattice simplices in dimension 4, Proc. Amer. Math. Soc. 139 (2011) 4247 MR2823070
3 C Birkar, Anti-pluricanonical systems on Fano varieties, Ann. of Math. 190 (2019) 345 MR3997127
4 M Blanco, C Haase, J Hofmann, F Santos, The finiteness threshold width of lattice polytopes, Trans. Amer. Math. Soc. Ser. B 8 (2021) 399 MR4249633
5 J W Bober, Factorial ratios, hypergeometric series, and a family of step functions, J. Lond. Math. Soc. 79 (2009) 422 MR2496522
6 A Borisov, On classification of toric singularities, J. Math. Sci. (New York) 94 (1999) 1111 MR1703910
7 Y Chen, On singularities of threefold weighted blowups, J. Math. Soc. Japan (2021) 1
8 C A J Hurkens, Blowing up convex sets in the plane, Linear Algebra Appl. 134 (1990) 121 MR1060014
9 Ó Iglesias-Valiño, F Santos, The complete classification of empty lattice 4–simplices, Rev. Mat. Iberoam. (2021)
10 M Kawakita, Divisorial contractions in dimension three which contract divisors to smooth points, Invent. Math. 145 (2001) 105 MR1839287
11 J Lawrence, Finite unions of closed subgroups of the n–dimensional torus, from: "Applied geometry and discrete mathematics" (editors P Gritzmann, B Sturmfels), DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 4, Amer. Math. Soc. (1991) 433 MR1116368
12 S Mori, D R Morrison, I Morrison, On four-dimensional terminal quotient singularities, Math. Comp. 51 (1988) 769 MR958643
13 D R Morrison, G Stevens, Terminal quotient singularities in dimensions three and four, Proc. Amer. Math. Soc. 90 (1984) 15 MR722406
14 T Oda, Convex bodies and algebraic geometry, 15, Springer (1988) MR922894
15 G K Sankaran, Stable quintuples and terminal quotient singularities, Math. Proc. Cambridge Philos. Soc. 107 (1990) 91 MR1021875
16 G K White, Lattice tetrahedra, Canad. J. Math. 16 (1964) 389 MR161837